# SDR GLBA20060690

- Difficulty date: February 17, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 20,807 hours, 25,264 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Right
- Part time: 20,807 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT AUX TANK FUEL LEAK FROM WEEP HOLE.  VISUALLY INSPECTED AFFECTED SYSTEM AND FOUND SAFE FOR INTENDED FERRY FLIGHT GRI TO CYS.
